# SDR AALA20160321003

- Difficulty date: March 21, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 19,090 hours, 7,486 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Part number: 111A7202U10
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  GND PNEUMATIC DOOR, OTBD LATCH HAS WORN THROUGH PREVIOUSLY ACCOMPLISHED FRAME STRAP REPAIR.  R & R LOWER T CHORD IAW SRM 51-10-02-0G PARAGRAPH 9 & DWG 111A7001.
